# SDR CA150210002

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,340 hours
- Engine: Pwc PW150A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 3998001007
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF, THE PILOT PRESSED THE AILERON TRIM SWITCH TO THE LEFT. WHEN HE RELEASED THE SWITCH, THE AILERON CONTROL YOKE STARTED FEELING HEAVY. CREW LOOKED AT THE AILERON TRIM AND NOTICED THAT THE TRIM WAS HEADING FULL LEFT, EVEN WHEN THE SWITCH WAS RELEASED.
